CureZone   Log On   Join
Can HCL supplementation cause burning stools and hemorrhoids?
 
Hope2BCandidaFree Views: 4,224
Published: 12 years ago
 

Can HCL supplementation cause burning stools and hemorrhoids?


I'm taking HCL and have developed a hemorrhoid. Seems every time I increase frequency of BM's, this happens. Then I got to thinking, my stools usually burn too. I don't have "fatty stools" to indicate difficulty digesting fats, but would it still be better to supplement with the Jarrow Bile Acid formula instead of HCL/Betaine? I'm assuming I need supplementation to begin with because of the candida issue.

Thank you for your help!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.359 sec, (1)